# SDR SWAA2021052466268

- Difficulty date: April 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241CF UPPER LAYER DEBONDED / INSTALLED A PERMANENT REPAIR ON TOP SURFACE OF MAIN CABIN FLOOR PANEL 241CF AS MARKED AS PER B737 SRM 53-00-50-2R-1. MATERIAL USED PO # 1704776 AND PO# 1694548 AND PERFORMED TAP-TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDTM 51-05-01 (SEC 5).
